The rate of convergence of the q - analogue of Favard-Szasz type operators


ATAKUT Ç., Buyukyazici I.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.13, no.4, pp.673-682, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 4
  • Publication Date: 2011
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.673-682

Abstract

The purpose of this paper is to study the q- analogue of Favard-Szasz operators related to the q-Appell polynomials. We establish the approximation properties of these new operators and estimate the rate of convergence results.